# SDR UIEA2018111202570

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,953 hours, 19,354 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Light
- Part number: 43467410312355
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL PRESSURE INDICATION LIGHT WAS INOPERATIVE.  REMOVED & REPLACED THE LIGHT ASSY IAW AMM 33-13-00, CHECKED NORMAL.
